# SDR QXEA200500978

- Difficulty date: June 6, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 3,840 hours, 3,736 cycles
- System (JASC): 2140 · Heating System
- Part: Line
- Condition: Broken
- Location: Heating Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO WARM ACFT CABIN AND FLIGHT COMPARTMENT.  DUCT TEMP INDICATED 0 AND REMAINED THERE IN BOTH AUTO AND MANUAL.  INSP AND FOUND AIR CONDITIONING PACK FLOW CONTROL VALVE SENSING LINE BROKEN.  REPLACED VALVE SENSING LINE AND PACK FLOW CONTROL VALVE FILTER IAW MM TASK 21-52-00-618-801.  PERFORMED OPS CHECK OF BOTH CABIN AND FLIGHT COMPARTMENT TEMPERATURE CONTROL. OPS CHECK GOOD IN BOTH AUTO AND MANUAL CONTROL.  SENSING LINE LEAKS CHECK GOOD.  ACFT RETURNED TO SERVICE.
